# SDR IXXA08SMN166S

- Difficulty date: April 19, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT INBOARD AILERON UPPER SKIN HAS IMPROPER REPAIR AT STATION XA 542.000 - 603.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, BONDED DOUBLER.  BONDED PARTS AS NEEDED.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  PERFORMED WEIGHT AND BALANCE.  FOUND WITHIN TOLERANCE MOMENT= 3320 INCH-POUNDS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 57-8-1 FIGURE 1 ITEM "B" AND "K", DRAWING 5705334, SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, SRM 51-1-8B, AND SRM 51-4-1 PAGES 1-3.
